MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAGNETOM SOLA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHINEERS AG MAGNETOM SOLA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 11291455
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens healthineers was notified of a potential injury associated with the magnetom sola system.It was communicated that a patient had a burn on the underside of the breast.Although requested, detailed information regarding the severity of the injury, medical intervention provided, and current health status of the patient have not been provided to siemens healthineers as of the date of this report.
 
Additional Manufacturer Narrative
H3, h6: the investigation is ongoing.A supplemental report will be submitted upon receipt of additional reportable information and/or investigation completion.

Brand Name
MAGNETOM SOLA
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
Siemens Healthineers AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
+1(484)323-4198
MDR Report Key24730707
Report Number3002808157-2026-00008
Device Sequence Number9270347
Product Code LNH
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K252838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11291455
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale